Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 82, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 17, 2017, 9:38 PM CDT for Bureau County, Henry County, Illinois. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2017, 9:38 PM CDT (02:38 UTC)
- Expired
- May 17, 2017, 10:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Henry County, IL
The radar
The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 9:41 PM CDT | TSTM WND DMG | Kewanee, IL | POWER LINE DOWN IN TOWN. |
| May 17, 10:15 PM CDT | TSTM WND DMG | Princeton, IL | POWER LINES AND TREES DOWN FROM PRINCETON TO LA MOILLE ALONG ROUTE 34. TIME ESTIMATED FROM RADAR AND EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 3:44 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1161 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.2
The text
As transmitted.
805
WUUS53 KDVN 180238
SVRDVN
ILC011-073-180330-
/O.NEW.KDVN.SV.W.0082.170518T0238Z-170518T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
938 PM CDT WED MAY 17 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Henry County in northwestern Illinois...
Bureau County in north central Illinois...
* Until 1030 PM CDT
* At 938 PM CDT, severe thunderstorms were located along a line
extending from near Annawan to near Osceola, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kewanee, Princeton, Hennepin, Spring Valley, Galva, DePue, Walnut,
Ladd, Wyanet, Sheffield, Annawan, Tiskilwa, La Moille, Buda, Bureau
Junction, Ohio, Cherry, Neponset, Malden and Manlius.
This includes the following highways...
Interstate 80 in Illinois between mile markers 34 and 70.
Interstate 180 between mile markers 3 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
and northwestern Illinois.
LAT...LON 4123 8944 4123 8947 4122 8947 4115 8958
4115 8964 4123 8964 4123 8987 4115 8987
4115 8997 4122 9020 4159 8959 4158 8917
4140 8916
TIME...MOT...LOC 0238Z 240DEG 46KT 4132 8994 4125 8985
HAIL...1.00IN
WIND...60MPH
$$
125 follow-up statements
518
WWUS53 KDVN 180244 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
944 PM CDT WED MAY 17 2017
ILC011-073-180330-
/O.CON.KDVN.SV.W.0082.000000T0000Z-170518T0330Z/
Henry IL-Bureau IL-
944 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN HENRY AND BUREAU COUNTIES...
At 943 PM CDT, severe thunderstorms were located along a line
extending from near Annawan to near Sheffield to near Kewanee, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported a power line down in Kewanee at
941 pm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kewanee, Princeton, Hennepin, Spring Valley, Galva, DePue, Walnut,
Ladd, Wyanet, Sheffield, Annawan, Tiskilwa, La Moille, Buda, Bureau
Junction, Ohio, Cherry, Neponset, Malden and Manlius.
This includes the following highways...
Interstate 80 in Illinois between mile markers 34 and 70.
Interstate 180 between mile markers 3 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
and northwestern Illinois.
LAT...LON 4123 8944 4123 8947 4122 8947 4115 8958
4115 8964 4123 8964 4123 8987 4115 8987
4115 8997 4122 9020 4159 8959 4158 8917
4140 8916
TIME...MOT...LOC 0243Z 230DEG 45KT 4139 8985 4132 8982 4124 8986
HAIL...1.00IN
WIND...60MPH
$$
12159
WWUS53 KDVN 180255
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
955 PM CDT WED MAY 17 2017
ILC073-180304-
/O.CAN.KDVN.SV.W.0082.000000T0000Z-170518T0330Z/
Henry IL-
955 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for north central
and northwestern Illinois.
LAT...LON 4123 8943 4123 8947 4122 8947 4115 8958
4115 8964 4123 8964 4123 8986 4143 8986
4158 8960 4158 8917 4140 8916
TIME...MOT...LOC 0254Z 231DEG 47KT 4151 8968 4141 8965 4126 8969
$$
ILC011-180330-
/O.CON.KDVN.SV.W.0082.000000T0000Z-170518T0330Z/
Bureau IL-
955 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BUREAU COUNTY...
At 954 PM CDT, severe thunderstorms were located along a line
extending from near Walnut to near Wyanet to near Buda, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Princeton, Hennepin, Spring Valley, DePue, Walnut, Ladd, Wyanet,
Sheffield, Tiskilwa, La Moille, Buda, Bureau Junction, Ohio, Cherry,
Neponset, Malden, Manlius, Seatonville, Mineral and Milo.
This includes the following highways...
Interstate 80 in Illinois between mile markers 36 and 70.
Interstate 180 between mile markers 3 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
and northwestern Illinois.
LAT...LON 4123 8943 4123 8947 4122 8947 4115 8958
4115 8964 4123 8964 4123 8986 4143 8986
4158 8960 4158 8917 4140 8916
TIME...MOT...LOC 0254Z 231DEG 47KT 4151 8968 4141 8965 4126 8969
HAIL...<.75IN
WIND...60MPH
$$
12035
WWUS53 KDVN 180307
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1007 PM CDT WED MAY 17 2017
ILC011-180330-
/O.CON.KDVN.SV.W.0082.000000T0000Z-170518T0330Z/
Bureau IL-
1007 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BUREAU COUNTY...
At 1007 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of La Moille to near Princeton to
Bradford, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Princeton, Hennepin, Spring Valley, DePue, Walnut, Ladd, Wyanet,
Sheffield, Tiskilwa, La Moille, Buda, Bureau Junction, Ohio, Cherry,
Neponset, Malden, Manlius, Seatonville, Mineral and Milo.
This includes the following highways...
Interstate 80 in Illinois between mile markers 36 and 70.
Interstate 180 between mile markers 3 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
and northwestern Illinois.
LAT...LON 4123 8943 4123 8947 4122 8947 4115 8958
4115 8964 4123 8964 4123 8986 4143 8986
4158 8960 4158 8917 4140 8916
TIME...MOT...LOC 0307Z 276DEG 36KT 4157 8942 4138 8943 4118 8963
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
12446
WWUS53 KDVN 180308
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1008 PM CDT WED MAY 17 2017
ILC011-180330-
/O.CON.KDVN.SV.W.0082.000000T0000Z-170518T0330Z/
Bureau IL-
1008 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BUREAU COUNTY...
At 1008 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of La Moille to near Princeton to
Bradford, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Princeton, Hennepin, Spring Valley, DePue, Walnut, Ladd, Wyanet,
Tiskilwa, La Moille, Buda, Bureau Junction, Ohio, Cherry, Malden,
Seatonville, Milo, Arlington, Dover, Hollowayville and Coal Hollow.
This includes the following highways...
Interstate 80 in Illinois between mile markers 47 and 70.
Interstate 180 between mile markers 3 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Illinois.
LAT...LON 4123 8943 4123 8947 4122 8947 4115 8958
4115 8964 4123 8964 4123 8981 4140 8965
4158 8960 4158 8917 4140 8916
TIME...MOT...LOC 0308Z 276DEG 36KT 4157 8942 4138 8943 4118 8963
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
12186
WWUS53 KDVN 180331
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1031 PM CDT WED MAY 17 2017
ILC011-180341-
/O.EXP.KDVN.SV.W.0082.000000T0000Z-170518T0330Z/
Bureau IL-
1031 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR BUREAU COUNTY HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A tornado watch remains in effect until 100 AM CDT for north central
Illinois.
LAT...LON 4123 8943 4123 8947 4122 8947 4115 8958
4115 8964 4123 8964 4123 8981 4140 8965
4158 8960 4158 8917 4140 8916
TIME...MOT...LOC 0331Z 240DEG 46KT 4170 8911 4151 8913 4131 8933
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:45 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 17, 6:45 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 645 PM CDT Wed May 17 2017 .UPDATE... Issued at 645 pm CDT Wed May 17 2017 A line of severe storms with confirmed wind gusts of 60 to 70 mph, heavy rainfall and hail is moving across eastern IA with embedded supercells possibly producing tornadoes, mainly south of I-80. Mesoanalysis indicates the tornado potential remains, especially along the southern portions of the line, over the next couple hours. A tornado watch remains in effect for most of the CWA until 11 pm. && .SYNOPSIS... Issued at 221 PM CDT Wed May 17 2017 Abbreviated early issuance AFD to get ready for convective event. Water vapor showing neg tilted upper wave on track acrs southeastern Neb. After potentail convective severe event this afternoon and evening, a reprieve with cooler conditions on Thu. Then the next main upstream large cut-off upper low will roll out to the upper Midwest for a wet end to the week and start to the weekend. Generally cooler Sunday into earlier next week, with another wave digging from the northwest for another precip event toward mid next week. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 221 PM CDT Wed May 17 2017 Will have to watch for isolated to sctrd elevated storms with hail potential ahead of the "main show" for the rest of the afternoon, but the main severe weather event currently gathering steam/"bubbling" in sfc pressure falls max over the MO RVR Valley. Strong wing of lift into current mesoanalysis-indicated already strongly sheared environment in place acrs the local area, supportive of enhanced severe weather risk acrs the area especially along and west of the MS RVR. Most of latest run HiRes/CAM's continue to suggest an arching wing or two of broken line of supercells, mixed with a few strong convective clusters, moving rapidly at 50-60 MPH in from the west- southwest mainly after 21z, with prime impact window from 5 PM to 8 or 9 PM CDT before the brunt of the activity blows eastward. Again speed of storms to complicate matters and increase danger aspect. Current CAPEs of 1000-1500 J/KG acrs the region may increase a bit more through early evening, while brunt of Cap/EML starts to migrate eastward. This should be adequate for such strong shear profiles to work with for all modes of severe weather, with tornadoes and large hail the prime threats. But lingering concern that limited CAPE for such strong shear profiles, may actually limit a higher end severe weather event such as if we had 3000+ CAPEs. The tornado threat may be limited to the initial incoming line as long as llvl winds have some type of southeasterly direction component, but then switch to more hail and damaging winds, as llvl ambient environmental winds go south-southwest making for a more uniform vertical profile, but still very high in speed shear. Some isolated to sctrd showers and storms may linger acrs the northern half of the CWA after the main line exits off to the east- northeast through midnight, but then mainly dry into Thu morning or just some wrap-around showers in the far north as upper level cyclone pivots acrs northern WI and induces wrap-around. Thu...after wrap around showers decrease in the north, this day mainly dry and cooler in between two upper cyclones, with varying amounts of cloud cover. LLVL baroclinicity aligns and tightens along and south of the DVN CWA into the evening, with northeast post- frontal boundary layer winds keeping temps in the 60s to low 70s acrs much of the area. ..12.. .LONG TERM...(Thursday Night through next Wednesday) ISSUED AT 221 PM CDT Wed May 17 2017 Active weather pattern to continue through the period with chances of rain and thunderstorms through the beginning of the weekend and then again midweek next week. Previously discussed issues with model inconsistency still remains with this package. This, along with the threat for severe weather today has led to heavy use of blended guidance for the long term. Overall agreement in the large scale pattern through the period means that the mesoscale details need to be worked out and thus lead to most of uncertainty throughout the period. Gibbs && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) ISSUED AT 645 PM CDT Wed May 17 2017 A line of severe thunderstorms with wind gusts to 55 kts moving across eastern Iowa will affect the terminals early this evening. Outside of the thunderstorms, strong south winds from 25 to 35 kts will shift to the southwest to west and diminish to less than 15 kts by midnight behind the associated passing front. Otherwise, conditions will be mainly VFR with a period of low confidence MVFR ceilings possible late tonight into early Thursday morning. Winds will become west and then northwest during the day Thursday as surface low pressure moves into the Great Lakes. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...12 LONG TERM...Gibbs AVIATION...Sheets
Hazardous weather outlook, May 17, 3:02 AM CDT, 18 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 302 AM CDT Wed May 17 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-180815- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 302 AM CDT Wed May 17 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TONIGHT Scattered thunderstorms are expected this morning. The main threats are lightning and hail to penny size. More widespread thunderstorms are expected this afternoon and evening. Fast-moving storms could produce damaging winds around 70 mph and tornadoes. A secondary threat is large hail. A south wind will gust around 40 mph this afternoon. Drivers of high profile vehicles should use caution. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY There is a risk of thunderstorms late Thursday night through Saturday evening. It is too early to determine the severe weather risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected between 2 PM and 10 PM CDT today. RP Kinney/08
In the hours before
Local storm report, May 17, 8:49 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
849 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FUNNEL CLOUD 4 WNW ATKINSON 41.44N 90.09W
05/17/2017 HENRY IL PUBLIC
UNCONFIRMED PUBLIC REPORT RELAYED TO LAW ENFORCEMENT.
&&
TESLocal storm report, May 17, 8:51 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST HOOPPOLE 41.52N 89.91W
05/17/2017 E40 MPH HENRY IL TRAINED SPOTTER
LOTS OF LIGHTNING
&&
TESLocal storm report, May 17, 8:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
854 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST SE CLINTON 41.84N 90.23W
05/17/2017 E60.00 MPH CLINTON IA AMATEUR RADIO
50 TO 60 MPH WIND.
0850 PM HAIL SE CLINTON 41.84N 90.23W
05/17/2017 E0.75 INCH CLINTON IA AMATEUR RADIO
&&
GROSSLocal storm report, May 17, 9:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
925 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 1 E FREEPORT 42.29N 89.62W
05/17/2017 M60 MPH STEPHENSON IL TRAINED SPOTTER
&&
PETERSLocal storm report, May 17, 9:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM NON-TSTM WND GST MILLEDGEVILLE 41.96N 89.78W
05/17/2017 E70 MPH CARROLL IL EMERGENCY MNGR
&&
PETERSLocal storm report, May 17, 9:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 1 ESE RICHLAND 41.18N 91.98W
05/17/2017 KEOKUK IA FIRE DEPT/RESCUE
TORNADO MOVED NORTHEAST INTO WASHINGTON COUNTY.
&&
BROOKSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:00 PM CDT | Tornado Warning | DVN | Henderson, Mercer, Warren | 45 min |
| May 17, 7:14 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Mercer, Rock Island | 61 min |
| May 17, 7:30 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 45 min |
| May 17, 7:37 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Warren | 38 min |
| May 17, 8:05 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 55 min |
| May 17, 8:05 PM CDT | Tornado Warning | DVN | Henry, Mercer, Rock Island | 40 min |
| May 17, 8:08 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Whiteside | 67 min |
| May 17, 8:46 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 23 min |
| May 17, 9:00 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Rock Island, Stephenson, Whiteside | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.